Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 5, NWS Buffalo, NY

January 14, 2017

NWS Buffalo, NY issued this small craft advisory at Jan 14, 2017, 12:26 PM EST. It took effect at Jan 15, 2017, 1:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2017, 12:26 PM EST (17:26 UTC)
In effect from
Jan 15, 2017, 1:00 AM EST
Expired
Jan 15, 2017, 12:24 PM EST
In force
11 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

888 
WHUS71 KBUF 141726
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1226 PM EST SAT JAN 14 2017

LOZ043>045-150130-
/O.NEW.KBUF.SC.Y.0005.170115T0600Z-170115T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1226 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY.

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
7 follow-up statements
739 
WHUS71 KBUF 142057
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
357 PM EST SAT JAN 14 2017

LOZ043>045-150500-
/O.CON.KBUF.SC.Y.0005.170115T0600Z-170115T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
357 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
SUNDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
905 
WHUS71 KBUF 150005
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
705 PM EST SAT JAN 14 2017

LOZ043>045-150815-
/O.CON.KBUF.SC.Y.0005.170115T0600Z-170115T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
705 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
SUNDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
947 
WHUS71 KBUF 150251
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 PM EST SAT JAN 14 2017

LOZ043>045-151100-
/O.CON.KBUF.SC.Y.0005.170115T0600Z-170115T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
951 PM EST SAT JAN 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
SUNDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
094 
WHUS71 KBUF 150841
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 AM EST SUN JAN 15 2017

LOZ043>045-151645-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-170115T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
341 AM EST SUN JAN 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
719 
WHUS71 KBUF 151134
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
634 AM EST SUN JAN 15 2017

LOZ043>045-151800-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-170115T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
634 AM EST SUN JAN 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
106 
WHUS71 KBUF 151429
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
929 AM EST SUN JAN 15 2017

LOZ043>045-151800-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-170115T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
929 AM EST SUN JAN 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
642 
WHUS71 KBUF 151724
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1224 PM EST SUN JAN 15 2017

LOZ043>045-151830-
/O.CAN.KBUF.SC.Y.0005.000000T0000Z-170115T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1224 PM EST SUN JAN 15 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS AFTERNOON.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 9:26 AM EST, 3 hours earlier.

Area forecast discussion, Jan 14, 9:26 AM EST, 3 hours before
Area Forecast Discussion
National Weather Service Buffalo NY
926 AM EST Sat Jan 14 2017

.SYNOPSIS...
High pressure will cross the region this weekend bringing seasonable
temperatures and mainly dry weather...with just a few light snow
showers southeast of Lake Ontario late tonight and Sunday morning.
Warmer weather will return early next week...with temperatures
expected to climb to well above normal levels again by Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Visible satellite imagery showing a wealth of mid level clouds
streaming across most of the region this morning, with just a small
area of sunshine left from the Monroe County shoreline to near
Fulton. This break in the clouds will quickly fill in, with most
areas becoming cloudy by late morning.

High pressure will move into New England today. Model consensus
continues to keep a weak wave of low pressure to our south today.
This will result in plenty of mid-level clouds through the
afternoon, but any precipitation with this system should remain well
to our south. Temperatures today will climb to near average levels
in the upper 20s to lower 30s.

Tonight, a shortwave moving through Quebec will turn the flow
northwesterly with some limited synoptic moisture and cool 850 mb
temperatures (-10 to -12C) crossing Lake Ontario and the North
Country. This will spark some upslope snow showers across the
northern Adirondacks and Tug Hill, and some lake effect snow showers
southeast of Lake Ontario. Mesoscale guidance captures this fairly
well, but precipiation may be slow to start because temperatures
aloft are barely cold enough to support dendritic snow growth until
late in the night. These light snow showers are not expected to
amount to much accumulation in this area, otherwise the rest of the
forecast area should remain dry.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
Light lake effect snow carrying over from tonight will be
possible south and southeast of Lake Ontario to start the period
Sunday. A back door cold front will be providing additional
lift...this in an environment with weak lake effect snow
parameters. Any additional accumulation Sunday morning will be
nominal, generally a half inch or less. Then, through the day
Sunday an area of high pressure will bring fair weather to the
region, with a mix of clouds and sunshine. Clear skies will rule
Sunday night though enough of a southerly flow will limit the
overnight radiational cooling.

Clouds will increase again later Monday as the surface high slips
off the New England coastline and moisture ahead of a warm front on
a return flow reaches WNY. This warm front will be with a developing
storm system over the Plains Monday. Monday will remain dry, with
precipitation reaching far WNY Monday evening, then spreading across
the Eastern Lake Ontario region Monday night and Tuesday.
Precipitation type will be a mix, with possible brief snow to start,
before transitioning to freezing rain/sleet and then all rain as a
southerly push brings much milder air northward. Will mention this
mixed precipitation threat in the HWO product for now.

Rain showers will continue into Tuesday night as an upper level
shortwave nears. Ahead of the cold front it will remain mild enough
to support all rain, with some areas across WNY possibly reaching
50F. The cold front is forecasted to cross the region around
midnight, and shortly thereafter. Enough cold air behind the front
may change the rain showers over to some wet snow across the Tug
Hill Region late Tuesday night...though much of the region will
likely still be in the mid to upper 30s at dawn Wednesday.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
A continuation of well above normal temperatures will be the main
story in the long term. A strong closed low will remain parked over
the Bearing Straits through the period, supporting an anomalously
strong eastward extension of the Pacific East Asian Jet. This
feature will continue to bring a parade of systems into the west
coast of the United States, with a general broad trough in the
Pacific Northwest supporting a broad ridge downstream across the
central and eastern United States. A westerly flow of Pacific air
will spread east and bring well above normal temperatures to the
eastern 2/3 of the nation and even into southern and central Canada.

Looking at the details, model guidance shows a fairly significant
spread by next Wednesday with a trough swinging through the Great
Lakes. The GFS is faster, with our region already in cooler wrap
around with a few rain or wet snow showers by Wednesday. The ECMWF
develops another wave along the frontal boundary, which would bring
more widespread rain and warmer temperatures. Given the model
uncertainty, for now will continue with a chance of rain showers and
temperatures a little warmer than GFS based guidance.

By Thursday and Friday a ridge surface and aloft will build into the
Ohio Valley and Great Lakes, bringing a return to dry weather much
of the time. The GFS and ECMWF bring a few weak shortwaves through
the Great Lakes Thursday night or Friday, but the weak and moisture
starved nature of these features support a mainly dry forecast.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
High pressure will pass to the north of the area overnight. Light
NNE winds will diminish and lingering MVFR lake effect clouds
will become more sparse this morning. There still will be mid-
level clouds from a disturbance passing to our south, but cloud
bases with this will be well into the VFR category. After this,
expect widespread VFR conditions today and into this evening.
Patchy IFR/MVFR conditions will develop late tonight when a
sharpening inversion traps some moisture beneath it.

Outlook...
Sunday and Monday...Mainly VFR.
Tuesday...MVFR/IFR with rain likely.
Wednesday...VFR/MVFR with a chance of rain showers.

&&

.MARINE...
High pressure will settle over the lakes today, and be reinforced
late this weekend, while providing for light winds and minimal wave
action on the lakes into early next week. The exception will be Lake
Ontario where a back door cold front will clip the lake, potentially
resulting in small craft headlines for Eastern portions of Lake
Ontario late tonight into Sunday morning.

&&

.HYDROLOGY...
Flooding remains along the Allegheny River. Salamanca has fallen
beneath flood stage, but Olean remains above flood stage. Olean
will remain nearly steady today and then start to fall more
significantly this evening, finally dropping below flood stage on
Sunday.

&&

.CLIMATE...
The main story for next week and beyond will be the extended
period of above normal temperatures not only in our region, but
for much of the eastern 2/3 of the nation. Over the next two
weeks, a strong closed low will remain parked over the Bearing
Straits, forcing a strong Pacific East Asian jet to extend farther
east than normal. This will continue to bring a parade of Pacific
systems into the western United States, while also supporting
zonal flow and a flat ridge downstream across the central and
eastern part of the country. The westerly flow across the
continent will support strong Chinook warming off the Rockies,
with warmth spreading to the east coast and even well north into
southern and central Canada.

The warmth will last for another 12 days or so, but there is a
significant pattern change brewing beyond that. A Sudden
Stratospheric Warming event has just occurred in the northern
hemisphere. These events occur when planetary waves propagate
vertically into the stratosphere, with wave breaking and dampening
processes acting to rapidly warm the stratosphere over the high
latitudes and greatly distort the Stratospheric Polar Vortex.

This warming and disruption in the stratosphere has been shown in
numerous studies to slowly feed back into the troposphere, with a
strong tendency for high latitude blocking to increase about 2
weeks after the warming takes place. High latitude blocking
increases the ability of polar air to spread southward into the
mid latitudes, and increases the chances of cold and wintry
weather locking in for a longer period of time.

It appears the long range guidance is beginning to capture this
idea, with the GEFS and NAEFS ensembles suggesting a more highly
amplified flow starting late this month, with a ridge developing
over Alaska and the West Coast while a deep longwave trough
begins to establish across central and eastern North America. The
developing ridge in Alaska may also promote a period of cross
polar flow, draining frigid Siberian air into northern Canada.
GEFS ensembles also support a more negative NAO and AO pattern
towards the end of the month. Putting all this together, it
appears the pattern should become much colder and more wintry
around January 25-27. Past stratospheric warming events suggest
this cold pattern may last for quite some time, and may support
the potential for periods of well below normal temperatures by the
end of the month and first half of February. Stay tuned.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL/HITCHCOCK
SHORT TERM...THOMAS
LONG TERM...HITCHCOCK
AVIATION...APFFEL
MARINE...APFFEL
HYDROLOGY...APFFEL/HITCHCOCK
CLIMATE...HITCHCOCK
Hazardous weather outlook, Jan 14, 3:57 AM EST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
357 AM EST SAT JAN 14 2017

NYZ001>008-010>014-019>021-085-150900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
357 AM EST SAT JAN 14 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STORM SYSTEM WILL BRING ANOTHER PERIOD OF PRECIPITATION TO THE
REGION MONDAY NIGHT AND TUESDAY. AT THE ONSET THERE WILL BE
CHANCES FOR A LITTLE LIGHT SNOW AND FREEZING RAIN BEFORE SURFACE
TEMPERATURES WARM SUFFICIENTLY TO ALLOW FOR JUST PLAIN RAIN LATER
IN THE DAY TUESDAY AND INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-150900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
357 AM EST SAT JAN 14 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.